A note on the selberg zeta function for compact quotients of hyperbolic spaces

Masato Wakayama

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)539-555
Number of pages17
JournalHiroshima Mathematical Journal
Volume21
Issue number3
DOIs
Publication statusPublished - Nov 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this